# SDR GTIA2015120101425

- Difficulty date: December 1, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 8,119 hours, 3,674 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B004294
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK HAS PIECE OF RED PLASTIC BROKEN OFF.  R & R O2 FULL FACE MASK IAW AMM 35-12-41.  OPS CHECK OK.
